Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

On depo injection and naproxen. Started feeling sick and sleepy. Could I be pregnant?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11953 Questions
XXXXXXX im on the depo injection and i have been on naproxen i have been feeling sick after sex going to the loo alot feeling asleepy all the time having craving for chicken could i be pregnant
Posted Sun, 7 Apr 2013 in Pregnancy
Answered by Dr. Michelle Gibson James 43 minutes later
Hi, thanks for using healthcare magics

Contraceptives, once used as recommended provide a high but not complete degree of protection against pregnancy.
The estimated failure rate of depo, according to most medical studies is 0.3% . This means that 3 out of 1000 women who use it appropriately , will still get pregnant.

Tiredness and nausea are some of the symptoms that could possibly be associated with pregnancy, though they are other potential causes.

It may be best to do a home pregnancy test, these are usually very accurate. An early detection test can pick up low levels of the HCG hormone, so if possible, you can do one of these.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor